# SDR SWAA2014060528749

- Difficulty date: May 23, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 28,482 hours, 16,872 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK NR 3 RT WINDOW FRAME FWD FRAME SECOND FASTENER FROM BOTTOM CRACKED.  REPAIRED FRAME IAW ACO.
